MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305196
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle 18x1-1/2 rb had foreign matter.The following information was provided by the initial reporter: material # 305196.Batch # 4305258.Verbatim: rcc received a complaint via email.There is a black mark on bd 18g needle our team member noticed upon opening.Needle was not used.Attached picture has lot and expiration date.Incident date: (b)(6) 2025.Needle is available to be returned for further investigation.
 
Additional Manufacturer Narrative
It was reported there was a black mark on the needle.As a physical sample was not returned, a thorough sample evaluation could not be performed.To support the investigation, three photographs were submitted for review by the quality team.Two of the images depict the top web of a packaging blister, while the third shows a large, transparent cylindrical object exhibiting discoloration.No additional information could be discerned from the photographs.A review of the device history record was completed for material number 305196, lot 4305258.The assessment did not identify any quality issues during the production of this lot that could be linked to the reported condition.No related quality notifications were found, and all manufacturing processes and final inspections were performed in accordance with specification requirements.To date, no similar events have been reported for this lot.Based on the investigation and the analysis of the submitted photographs, the reported symptom could not be confirmed.In the absence of the physical sample, it is not possible to determine a probable root cause.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23493261
Report Number1911916-2025-00727
Device Sequence Number21049711
Product Code FMI
UDI-Device Identifier00382903051960
UDI-Public(01)00382903051960(11)241031(17)300131(10)4305258
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305196
Device Lot Number4305258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown